I tried tecfidera last year but came off it after 5 weeks. Unfortunately my husband had to have an emergency operation on his back and as I was then his carer could not handle the side effects of the drug as well so I stopped.
Fast forward to this year and as my Husband is now fully recovered I decided to give Tecfidera a second go. All was going relatively well until last night I took the tablet and almost immediately started to feel really strange, my tongue felt burnt and sore and became swollen, my chest felt really tight and I felt like I couldn’t breath. My husband called an ambulance but fortunately when they arrived I was starting to recover. It was quite a frightening experience and I don’t really want to take anymore tablets.
I am only on the third week of taking it and am still on the low dose. I’m waiting to hear from the ms nurse and I haven’t taken today’s dose.
Just wondered if anyone else has experienced this or anything similar?